MathSciNet Relay Station
MathSciNet bibliographic data
MR2407850 11M41
Guo, Li; Zhang, Bin Renormalization of multiple zeta values. J. Algebra 319 (2008), no. 9, 3770–3809.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement